Drug dermatitis: drugs for the treatment of disease
Hello, dear friends! Increasingly, we are faced with the fact that in the course of the therapy to one ailment unexpectedly hit another.
People say: «one cure, another cripple». This slogan can be given medicinal dermatitis.
It is also called drug and it appears, as you know, on the basis of medication.
Most often allergic reactions occur during administration of antibiotics, sulfonamides, vitamins, and other medications.
If allergen exposure is long and the drug does not cancel or substitute, the patient has all the chances of getting the disease in the chronic stage. And as we all know the chronicle is treated harder and longer.
In a situation when the inflammation on the skin was the result of external effects, this is contact dermatitis. Treatment contact form is a bit different from medical.
The first signs of the disease
Drug dermatitis usually starts with itching and burning on the surface of the skin. There may be redness, crusting, and even cracks sukrovichnye discharge.
The disease is able to infect not only the epidermis. Often you can see his manifestation on the mucous membranes.
With reactions to intramuscular drugs skin suffers most severely, and patient’s General condition is impaired. In addition to the rash he may exhibit the following symptoms:
- the increase in body temperature.
In times of outbreaks, it is important not to confuse the manifestations of the underlying disease and dermatitis, as well as to clearly determine what exactly caused such discomfort. Often it happens that the eruptions appear after this course of treatment.
The location of the inflammation may be completely on any body parts and in each new dose of the drug, which is the cause of the rash is the skin condition will deteriorate and peeling to occupy a large area.
In the photo you can see one of the varieties of drug-induced dermatitis caused by antibiotics.
The first and most important step in getting rid of foci of inflammation should be elimination of the drug, which causes such a negative reaction.
It is also important to remember or write down its name, not to use his method in the future. On the treatment of drug dermatitis is as follows:
You need to pay special attention to hygiene of the affected area. With dry dermatitis to washing and contact with water should be treated with special care.
Such procedures are able to dry the affected area and it can form cracks. This could exacerbate the problem and require additional treatment.
Wet dermatitis on the contrary, it is important to wash children’s soap, and very wet wound can be applied even «brilliant green» or Fukortsin. These tools are well fumigated, dried, and accelerate the healing.
Equally important during treatment to adjust the diet so that not to overload the stomach.
Food must be fractional, and light, consisting of lean meat, cereals, vegetables and fruits. You need to avoid animal fat, carbonated soft drinks, Smoking and eating in fast food restaurants.
Today we figured out that the cause of drug dermatitis is receiving inappropriate drugs pharmacy.
The first symptoms of his are modifications of the skin, redness, peeling and itching. Allergic dermatitis is treated by means of tools that remove toxins from the body.
They can be used in tablets and intravenous injections. Antihistamine creams or ointment are prescribed to relieve discomfort and itching the sore spot, and also promote healing.
It is important to remember to drink plenty of fluids and follow a diet. And the subsequent reception of the drug unsuitable to delete and not use it in the future.
In conclusion, I recommend to watch the short video where a woman talks about how she recovered from illness:
That’s all. Health to you!